# SDR FDEA201201060061

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,984 hours, 28,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 5806
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND EMERGENCY EXIT LIGHT SWITCH HAD BEEN LEFT IN "ARM" WITH   POWER OFF.  ALL EMERGENCY EXIT LIGHT BATTERIES DEAD, INCLUDING ESCAPE SLIDE.  R & R BATTERIES ON COCKPIT AND L1 DOOR "EMERGENCY EXIT" LIGHTS.  OPS CHECK  GOOD. R & R ESCAPE SLIDE LIGHT BATTERY PACK IAW AMM 33-50-051-2.  OPS CHECK  GOOD.  PREMATURE REMOVAL/INSTALLATION.
